# SDR SIMA2019060357004

- Difficulty date: May 27, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 45,548 hours, 41,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7821011
- Part serial: 1352
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK #1 OVERLOAD-C/A-FLIGHT CREW PLACARDED PACK # 1 AUTH # 050917D-C MEL 21-28 MOC # 607040. T/S PER FIM 21-51-00-810-801. REMOVED AND DREPLACED PACK 1 OVER PRESSURE SWITCH AND OVERTEMP SWITCH IAW AMM 21-51-06 AND 21-51-08. OPC GOOD IAW 21-51-00. MEL RESTORED. NO M PROCEDURES APPLICABLE
